# SDR FDEA202503040322

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FWD CARGO DOOR FWD CUTOUT FRAME 20A BETWEEN STGR33RH AND   STGR45RH REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON FWD CARGO DOOR FWD CUTOUT FRAME 20A BETWEEN STGR33RH   AND STGR45RH WAS EVALUATED AND FOUND IN CONFORMITY WITH EA 6-5310-132872 E.   UPGRADED TO MAJOR REPAIR. TITLE: FUSELAGE LOWER CARGO DOOR JAMB FRAME 20A @   STRINGER 40 - GROUND IMPACT DAMAGE. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE:   STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS   MAJOR REPAIR PER GMM6-2-100.
